# SDR IPXA2017060517923

- Difficulty date: May 17, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1011
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, AFT CARGO LT SIDEWALL FRAME BS 1400 UPPER FLANGE HAS A DENT AT STRINGER 26L.  REPAIRED IAW REO-G20819, REV 1R, & EO B757-53-10-64436-4.
